# SDR UATA1750815255701

- Difficulty date: August 13, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N348CA
- Make and model: Casa C212CC
- Aircraft serial: 175
- Aircraft time: 29,466 hours, 34,565 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Cracked
- Location: Zone 500
- Component: Aileron, Casa
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON CENTER HINGE STRUCTURE, A PREVIOUS REPAIR PATCH IS CRACKED. REPAIR WAS ACCOMPLISHED AS FOLLOWS: REMOVED THE PREVIOUS CRACKED REPAIR ANGLE. USING THE ORIGINAL ANGLE AS A PATTERN A NEW ANGLE WAS FABRICATED FROM 301 STAINLESS STEEL 0.040 THICK AND INSTALLED IN THE SAME FASHION AS THE PREVIOUS INSTALLATION USING MS20470E -4 & -5 RIVETS AS THE ORIGINAL INSTALLATION AND IAW THE CASA SRM SECTION II, AND APPENDIX II FIG. 14, TYPE II AND FIG 15 (CRACK IN BEND RADIUS AT END OF FLANGE). THE ANGLE WAS INSTALLED "WET" USING PPG, PS 890 B1/2 ADHESIVE SEALANT. PRIOR TO INSTALLATION THE ANGLE WAS PRIMED WITH DESOTO SUPER KOROPON EPOXY PRIMER. AFTER INSTALLATION THE EXPOSED PORTIONS OF THE ANGLE WERE TOP COATED WITH IMRON POLYURETHANE ENAMEL (RED-EFFECT) WHICH WAS THEN CLEAR COATED WITH IMRON 8460S. W&B NEGLIGIBLE. FAA FORM 337 SUBMITTED, DATED AUG. 13, 2025.
